# SDR FDEA201106232585

- Difficulty date: June 23, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 750, STR 21R EXFOLIATED.
